MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; Snare, Flexible

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; Snare, Flexible
Model Number M00562341
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the colon during a colonoscopy procedure performed on unknown date.During the procedure, the physician was unable to successfully cut a polyp.After that, when cauterization was applied the snare loop sparked and was unable to successfully cauterize the polyp site.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: the complainant was unable to provide the event date.Therefore, the event date was estimated based on the bsc aware date.Additional information: the lot number was provided, therefore information populated in block d4 (model number, lot number, catalog number, expiration and unique identifier (udi)) and block h4 (device manufacture date) were updated.Block h6: imdrf device code a050702 captures the reportable event of device failure to cut.Imdrf device code a07 captures the reportable event of device delivers energy intermittently.Device evaluation: the device did not return for analysis; therefore, a technical analysis could not be performed.A review of the device history records (dhr) and was completed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Additionally, based on the most relevant information for the complaint including product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process, the definitive cause of the reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the causes that contributed to the event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on all gathered information, the probable cause selected is cause not established.

Brand Name
CAPTIVATOR
Common Device Name
Snare, Flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50093023
Report Number3005099803-2026-03104
Device Sequence Number13262360
Product Code FDI
UDI-Device Identifier08714729019350
UDI-Public(01)08714729019350(17)290209(10)38540119
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562341
Device Catalogue NumberM00562341
Device Lot Number0038540119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/28/2026
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown